Rogaine makes my scalp feel like it is burning.

Thu 5 Oct 2006

After using Rogaine my scalp feels like it is burning. What can I do to easy the pain?

Rogaine (minoxidil) can irritate the scalp and also cause itching. I suggest using a good anti imflammation shampoo like Nizoral to reduce this irritation. In fact, when Rogaine was studied for FDA approval as a hair loss treatment all the patients in the study used Nizoral shampoo while using Rogaine.

If you continue to have scalp irritation I recommend you stop using Rogaine.

Best wishes for stopping your hair loss.

Pat, Publisher of the Hair Transplant Network and the Hair Loss Learning Center

Technorati Tags: , , , ,

One Comment so far:

  1. Joshua says:

    Yes, I had the same problem with Rogaine. The irritations never went away. I did not try using Nizoral at the same time. Right now I am using this new product my friend recommended; called Provillus. It has been 2,5 months and I started seeing some hair coming out and the fall-out has significantly slowed down. It worked for me, you may want to check it out: http://www.provillusweb.com
    Good luck

Leave a Reply

Your email address will not be published. Required fields are marked *

Posted by: Pat on